Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 765058, 11 pages
http://dx.doi.org/10.1155/2011/765058
Research Article

Lower Confidence Bounds for the Probabilities of Correct Selection

1Department of Mathematics and Statistics, University of Guelph, ON, Canada N1G 2W1
2Department of Statistics, Panjab University, Chandigarh 160014, India

Received 6 October 2010; Accepted 12 January 2011

Academic Editor: A. Thavaneswaran

Copyright © 2011 Radhey S. Singh and Narinder Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Radhey S. Singh and Narinder Kumar, “Lower Confidence Bounds for the Probabilities of Correct Selection,” Journal of Probability and Statistics, vol. 2011, Article ID 765058, 11 pages, 2011. doi:10.1155/2011/765058